# SDR SWAA2022101158507

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 55,183 hours, 32,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS COVER FOR THE FWD ENTRY DOOR EXIT SIGN KEEPS FALLING OFF / [01] SECURED LENS WITH TAPE PER EA M-21-133-00720
